How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8564
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

my blood pressure is 93/59 what should i do to raise it

This answer was rated:

my blood pressure is 93/59 what should i do to raise it?
Hello,
Welcome to justanswer.com and thanks for your question .
Please provide us more information regarding your question.
Do you have any medical history ?
Are you taking any medications ?
Any associated symptoms ?
Since how long have you been suffering from?
Any other associated info?
Customer: replied 6 years ago.

Diabetic for over 20 years,osteoporasis, paraplesis (spinal cord injury, from straph infection 5 years very severe spasity can walk short distances with walker & AFO leg brace)

Bacoflen 15 4x daily

benicar 20 1x daily

metforim 500 2x daily

 

weakness slight blurring of eyes

 

Glucose before breakfast 147

 

occasional low blood pressure-- last five days 121/79 ;104/76; 133/73; 114/73; 134/84

Hello,
Well normal blood pressure in adults is 120/80 mmHg.
Hypotension is blood pressure that's lower than 90/60 mmHg.
As you have 93/59 mm Hg with associated blurred vision so it seems to be low in your case.

Low blood pressure ,drowsiness , weakness ,dizziness are listed side effects of Baclofen.
Even Metformin has a significant effect on lowering blood pressure.
As per your previous blood pressure readings (last five days 121/79 ;104/76; 133/73; 114/73; 134/84) those readings were normal .
I suggest you to discuss your medications and as you are taking Benicar(olmesartan medoxomil) is a prescription medicine treat high blood pressure so your doctor may adjust it's dosage as per your BP readings .
In the meantime you should drink plenty of water , juices with added salt.
Eat small, low-carbohydrate meals .
Drinking caffeinated coffee or tea with meals may temporarily raise blood pressure.

I suggest you to consult your regular doctor for further evaluation and management .
I hope this helps.
Dr. Anil and 3 other Health Specialists are ready to help you
Customer: replied 6 years ago.
Thank you for your help....so appreciated! Have a blessed day!